The genealogy of branching Brownian motion with absorption

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (2), pp.527-618
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00843106
Contributeur : Serena Benassù <>
Soumis le : mercredi 10 juillet 2013 - 14:50:27
Dernière modification le : lundi 29 mai 2017 - 14:23:50

Identifiants

  • HAL Id : hal-00843106, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Berestycki, N. Berestycki, J. Schweinsberg. The genealogy of branching Brownian motion with absorption. Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (2), pp.527-618. 〈hal-00843106〉

Partager

Métriques

Consultations de la notice

39